Hi About a month ago I started having eye twitches, and started itching all over my body, and just in the last couple of days my face started to feel tingly/numb. I was wondering if this could all be related to eachother. I also have been under a lot of stress but don't want to just assume it is that. Thanks
Are you taking any medications at the moment? Some, can cause an all over the body itch.
As for the eye problem and the numbness in and around your face, it could be migraine.
I get an "aura" a warning by my eyes, lip, nose and chin going numb prior to the headache.Or, sometimes I just get the numbness-no headache but it is still a migraine.
As you have mentioned stress, then we can assume it is a factor. If it is causing the migraines, I am not sure but a vist to your GP would be a good idea. Good luck, Cath278
Welcome to the MedHelp forum!
Eye strain, squint, poor eye sight and astigmatism (where a cylindrical lens in needed as alignment is defective) can all be the cause. Common cold, sinusitis, ear infection, sensory nerve compression, peripheral neuropathy as in diabetes, inflamed wisdom tooth, impacted wisdom tooth, dental caries, etc can all cause facial numbness and pain. Trigeminal neuralgia can also cause twitching of eye with numbness of face. Itch can be due to stress and anxiety, dry skin, hypothyroidism, liver problems etc.
Please consult your PCP for primary examination followed by proper referral. Hope this helps. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.